Heart and Balance !

I have a single stent done at Papworth a few years back, and I take the usual medication - Candesartan, Bisoprolol, Aspirin. But ever since I have had a balance problem, and I often wonder if it is related to the above pills - any thoughts, anyone ?

My balance is not good only when I walk. OK when sitting in a chair or lying in bed, but I feel as if I'm ever so slightly drunk when walking.

15 Replies
oldestnewest

Bisoprolol makes me feel dizzy sometimes as if your legs are going to give way too... l can only get to 2.5 mg that's all I can cope with ...

Reply

I was taken off that two weeks ago as consultant thought that was why I felt so cold but still feel same an now itchy as well. I'm convinced it's the blood thinners

Reply

I think the blood thinners make you feel cold too ... have you been put on a different beta blocker and feel any different on it rather than bisoprolol...♥️

Reply

No just took off them x

Reply

No different beta-blocker, same for last 4 years. What other alternates are there ?

Reply

I was commenting on Lolalacey ... ♥️

Reply

Itchy here also, just started happening, nothing previous to about a month.

Reply

Mine started bout month ago just face an hands didn't think much about thought maybe change of weather lol but last few days whole body I'm trying not to scratch lol

Reply

I had dizziness issues until my body adjusted to the tablets. My doctor suggested taking the bisoprolol at night instead of in the morning and that's worked really well for me though I do have very vivid dreams which can also be a side affect). Maybe ask your doctor about your tablets? Sometimes they can be changed, but sometimes it can take a while for your body to adjust to them.

Reply

4 years ?

Reply

I was on them till last Saturday, balance issues and slowed my heart rate below what they are meant to do, tried different doses was on them originally and caused really bad fatigue. I have a virus as well but since coming off them balance has returned x

Reply

Ah, but is that safe to do heart-wise ?

Reply

Was put back on adalat so all good 😁

Reply

hi danmdan i have the same problem with my balance i had my first heart attack in 1987. but in the past couple of years have noticed i have a balance problem i fell down my stairs three time fell off a ladder twice . i am on slozem, and perindopril , and asprin. have since my first heart attack.

Reply

Funnily my balance is better when I am not so well, but is worse when I'm real healthy - real strange that is.

Reply

You may also like...